# SDR UPS99830455

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT CUSP AT FRAME STA 540 FRAME TO CUSP FITTING CORRODED DOT G-921.  FABRICATED AND INSTALLED FITTING (P/N 4597643-2N), PO 300243 IAW DC8 S RM 51-1-24, 51-3-0 & 51-3-1 PG 1.
